# SDR FDEA201708152220

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 101,660 hours, 34,205 cycles
- Engine: Ge CF6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Thermocouple
- Condition: False Indication
- Location: Nr 3 Engine
- Part time: 83,718 hours, 27,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A NR 3 ENGINE EXCEEDANCE LEVEL ONE MOMENTARILY ON THE TAKEOFF ROLL (AFTER 80 KTS) ELECTED TO CONTINUE DUE TO A REPEAT WRITE UP.  DURING CLIMB EGT WAS FLUCTUATING INTO RED, 1072 . RETURNED TO DEPARTURE.    REMOVED AND REPLACED THE UPPER LEFT, LOWER LEFT, UPPER RIGHT AND LOWER RIGHT THERMOCOUPLE HARNESSES IAW MM 77-21-01-2. REMOVED AND REPLACED FWD AND AFT THERMOCOUPLE LEADS IAW MM 77-21-02-2, STEP 1 AND 2 OF TSI.  COMPLETED TSI 77-20/2868.  PERFORMED POWER ASSURANCE CHECK IAW JRH.  EGT PARAMETERS ARE WITHIN LIMITS WITH NO FLUXUATIONS OR DEFECTS NOTED.   ACFT OK FOR SERVICE.
